FIXED POINTS FOR WEAK CONTRACTIONS IN METRIC TYPE SPACES

Full Article - PDF

Published: 2015-02-25

Page: 123-135


YAE ULRICH GABA *

Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa.

*Author to whom correspondence should be addressed.


Abstract

In this article, we prove some xed point theorems in metric type spaces. This article is just a generalization some results previously proved in [1]. In particular, we give some coupled common xed points theorems under weak contractions. These results extend well known similar results existing in the literature

Keywords: Metric Type Spaces, Fixed Point


How to Cite

GABA, Y. U. (2015). FIXED POINTS FOR WEAK CONTRACTIONS IN METRIC TYPE SPACES. Asian Journal of Mathematics and Computer Research, 2(3), 123–135. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/46

Downloads

Download data is not yet available.